Wednesday, June 7, 2017

Thursday, June 8, 2017

8:00AM – 9:00AM 

RichHoffman-116

Education Session - Elevating Your Dining Program Through Global Cuisine
Rich Hoffman, WCC, CEC, CCA, CDM, CFPP

In this demo, Chef Hoffman will highlight, discuss, and demonstrate foods from different parts of the globe. Chefs may not utilize these items on their day-today menus, but can be offered to guests in different preparations at a reasonable cost. Understanding global cuisine will bring diversity to the menu, please a variety of palettes and increase guest satisfaction. Understanding the diverse backgrounds of your guest and trending menu offerings to their likes, where they have traveled and the country of their family’s origin will elevate your dining programs. Expanding our menus to include ethnic specialties will bring a level of comfort for these residents and their guests while growing our employee’s training and skill set.

Learning Objectives

  • Learn how the current trend of Global Cuisine is impacting dining services.
  • Assess the diverse backgrounds of your residents and guests and incorporate them into menu development.
  • Discover butchery and classic cooking techniques for a global menu choice.


1.0 hr CE


9AM – 12PM 

Expo Hall Open!

Visit The M Pavilion to see what’s new in foodservice at the ANFP Expo! The Exhibit Hall will be full of innovative products and services. Sample, test, and evaluate new offerings and bring home fresh product ideas for your organization. Thanks to the generous sponsorship of Ecolab, ANFP will host a service project event during the Expo. Visit the back of the Exhibit Hall where you can volunteer to work with your peers at our Hygiene Kit building event. Our goal is to fill 750 children's hygiene kits to distribute to shelters, missions, disaster relief efforts, or a number of other places within the community.  We will also be partnering with Threesquare, a local foodbank to donate all unused perishable and non-perishable items to help those in need.

3.0 hrs Food Show Hours (FSH)

1PM – 2:15PM

Scott-Lesnick-116

Education Session – The Ever Changing Landscape of the Workplace: Motivating, Managing & Mentoring Multi-Generations and Cultures
Scott Lesnick

Successfully blending the five generations currently in the workplace can be a tall order. Your Human Resources leadership is the key! Our goal is to help support happier, more productive employees. This interactive session covers strategic methods of improving employee morale, improving operational efficiency, increasing employee retention and improving employee productivity, including how to find it, how to harness it and how to keep it. Millennials get a special nod in this presentation - you will see why they deserve it!

Learning Objectives

  • Increase employee retention and potential new candidates 
  • Improve employees’ understanding of each generation and cultures
  • Understand the five most powerful things we can do to improve employee engagement with all generations (based on four years of surveys) 

1.25 hr CE

2:30PM - 3:30PM 

CindyHeilman-116

Break Out: Mealtimes: Your Most Effective 60 Minutes
Cindy Heilman, MS, NDTR, FAND

So much can go wrong in the dining experience. This negativity can rapidly infect the entire business – draining morale, increasing costs, and limiting profitability. An outstanding food experience, on the other hand, has the potential to reap just desserts for an entire organization. For that to occur, certain fundamental principles need to be cultivated and take root within an organization’s culture. During this session, learn how to best identify blind spots and increase the potential to improve results rapidly, and walk away with critical strategies to raise service quality and make mealtime both a memorable and a profitable experience.

Learning Objectives

  • Explain the centrality of dining to organizational success: the six truths about your business you shouldn’t ignore.
  • Identify the current gaps between service expectations and service delivery.
  • Discuss why this gap is widening and benefits and solutions to closing it.

1.0 hr CE

2:30PM - 3:30PM

BrendaRichardson-116

BarbaraThomsen-116

Break Out: The “Nuts & Bolts” for Healthcare Success With Food, Nutrition and Dining
Brenda Richardson, MA, RDN, LD, CD, FAND, Barbara Thomsen, CDM, CFPP, RAC-CT, ICAC

This session will provide an overview of the overall tools and “nuts & bolts” needed for food, nutrition, and dining programs. Attendees will be provided toolkits to support successful nutritional care and services in critical areas (i.e. assessments, care planning, operations and customer satisfaction).

Learning Objectives

  • Recognize the tools needed for successful food, nutrition, and dining.
  • Evaluate the effectiveness of facility programs for food, nutrition, and dining.
  • Apply the necessary tools and resources to support successful outcomes.

1.0 hr CE

3:45PM – 5:00PM 

CindyHeilman-116

Break Out: 3 Hospitality Secrets That Attract Residents, Retain Staff and Drive Positive Results
Cindy Heilman, MS, NDTR, FAND

This session will explore competencies necessary for staff to create an optimum dining experience and addresses the advantages of learning new skills to improve communication between all stakeholders. It challenges participants to value change and recognize their significance as leaders. Through interactive exercises, solutions will be shared that participants can implement to promote individual and departments role in contributing to the organization’s success and marketability.

Learning Objectives

  • Identify concrete leadership initiatives and staff competencies required to raise service quality standards.
  • Describe three hospitality secrets CMS recommends and boomers demand that when implemented, they will recommend their friends move in.
  • Apply these five low-cost changes you can implement immediately to raise service quality and improve the dining experience.

1.25 hr CE

3:45PM – 5:00PM

Break Out: ACF Culinary Session
American Culinary Federation (ACF)

We’re cooking up a session that is cutting-edge, timely, that will offer a new perspective on a trending topic!

1.25 hr CE

5:15PM – 6:30PM

Chapter Best Practices

Join us! Chapter leaders will share volunteer best practices while growing their professional network. Trending topics chosen are based on feedback from those representing ANFP at the local level. Chapters will discuss ANFP initiatives, as well as their own successes and challenges in order to feel prepared for their volunteer roles.

Friday, June 9, 2017

7:30AM – 9AM

OmarHumes-116









JoMiller-116

Education Session – Are You Prepared? How to Create a Regulatory Compliant Disaster Meal Program
Omar Humes, CDM, CFPP and Jo Miller, MPH, RDN

In this session, we will review current and proposed CMS regulations and best practices, disaster meal planning tools, and meal plus water options.

1.5 hr SAN CE

9:15AM – 10:30AM  

BarbaraWakeen-116

Education Session: Understanding Food Allergens and Safe Food Practices
Barbara Wakeen, MA, RDN, LD, CCFP, CCHP

Food allergies are becoming more prevalent in our institutions. This presentation will address the most common food allergens, the differences between allergies and intolerances. Addressing individual allergy needs and the means to serve safe food to those with food allergies is key.
 
Learning Objectives:

  • Identify the big eight food allergens and the adverse reactions from consumption.
  • Discover the differences between food allergies, intolerances and sensitivities.
  • Understand the differences between cross contact and cross-contamination, and be able to apply safe food practices in their institutions.

1.25 hr CE

10:45AM – 12PM

Scott-Lesnick-116

Closing Keynote – Achieving Stellar Outcomes: Implementing the Never Give Up Perspective
Scott Lesnick

This session will have you on the edge of your seats for the first five minutes! Scott will take you along for a ride that is outrageously true, filled with actionable takeaways, both professionally and personally, which are geared to help grow the leader in you. Hang on tight as we discover our true heart’s strength, our ability to push beyond our limits and nurture the leader in each of us.

Learning Objectives:

  • Increase your leadership abilities through relationship building and improve communication effectiveness with both management and staff.
  • Recognize when stress may be affecting business decisions and provide you with tools to reduce stress and increase focus.
  • Develop new approaches to long-term challenges through strategy and tenacity.

1.25 hrs CE


ACEWebsiteSponsors17_interior